Maximum modulus sets and reflection sets
Annales de l'Institut Fourier, Volume 41 (1991) no. 2, p. 431-466

We study sets in the boundary of a domain in C n , on which a holomorphic function has maximum modulus. In particular we show that in a real analytic strictly pseudoconvex boundary, maximum modulus sets of maximum dimension are real analytic. Maximum modulus sets are related to reflection sets, which are sets along which appropriate collections of holomorphic and antiholomorphic functions agree.

Nous étudions les ensembles dans la frontière d’un domaine de C n , sur lesquels une fonction holomorphe est de module maximum constant. En particulier, nous montrons que dans une frontière réelle analytique strictement pseudoconvexe, les sous-variétés de dimension maximum permise, qui sont ensembles de module maximum, sont réelles analytiques. Les ensembles de réflexion sont les ensembles le long desquels des collections appropriées de fonctions holomorphes et antiholomorphes coïncident, ils interviennent dans l’étude des ensembles de module maximum.

@article{AIF_1991__41_2_431_0,
     author = {Nagel, Alexander and Rosay, Jean-Pierre},
     title = {Maximum modulus sets and reflection sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {41},
     number = {2},
     year = {1991},
     pages = {431-466},
     doi = {10.5802/aif.1260},
     zbl = {0725.32007},
     mrnumber = {92j:32049},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1991__41_2_431_0}
}
Nagel, Alexander; Rosay, Jean-Pierre. Maximum modulus sets and reflection sets. Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 431-466. doi : 10.5802/aif.1260. http://www.numdam.org/item/AIF_1991__41_2_431_0/

[1] R. Arapetjan, G. Henkin, Analytic continuation of CR functions through the "edge of the wedge", Soviet Math. Dokl., 24 (1981), 128-132. | Zbl 0521.32016

[2] M. S. Baouendi, C. H. Chang, F. Treves, Microlocal hypoanalyticity and extension of CR functions, J. Diff. Geom., 18 (1983), 331-391. | MR 85h:32030 | Zbl 0575.32019

[3] D. Barrett, Global convexity properties of some families of three dimensional compact Levi-flat hypersurfaces, preprint. | Zbl 0761.32010

[4] E. Bedford, P. De Bartoleomeis, Levi flat hypersurfaces which are not holomorphically flat, Proc. A.M.S., (1981), 575-578. | MR 82a:32025 | Zbl 0459.32007

[5] B. Berndtsson, J. Bruna, Traces of pluriharmonic functions on curves, to appear in Arkiv För Mat. | Zbl 0727.31005

[6] J. Bruna, J. Ortega, Interpolation by holomorphic functions smooth up to the boundary in the unit ball in Cn, Math. Ann., 274 (1986), 527-575. | MR 88c:32028 | Zbl 0585.32018

[7] J. Chaumat, A. M. Chollet, Ensemble pics pour A∞(D), Ann. Inst. Fourier, 29-3 (1979), 171-200. | Numdam | MR 81c:32036 | Zbl 0398.32004

[8] B. Coupet, Régularité de fonctions holomorphes sur des wedges, Can. Math. J., XL (1988), 532-545. | MR 89m:32011 | Zbl 0687.32009

[9] B. Coupet, Constructions de disques analytiques et régularité de fonctions holomorphes au bord, preprint.

[10] T. Duchamp, E. L. Stout, Maximum modulus sets, Ann. Inst. Fourier, 31-3 (1981), 37-69. | Numdam | MR 83d:32019 | Zbl 0439.32007

[11] M. Hakim, N. Sibony, Ensemble pics dans des domaines strictement pseudoconvexes, Duke Math. J., 45 (1978), 601-617. | MR 80c:32007 | Zbl 0402.32008

[12] A. Iordan, Maximum modulus sets in pseudo convex boundaries, preprint. | Zbl 0772.32012

[13] A. Iordan, A characterization of totally real generic submanifolds of strictly pseudo convex boundaries in Cn admitting a local foliation by interpolation submanifolds, preprint. | Zbl 0716.32013

[14] S. Pinčuk, A boundary uniqueness theorem for holomorphic functions of several complex variables, Math. Notes, 15 (1974), 116-120. | MR 50 #2558 | Zbl 0292.32002

[15] S. Pinčuk, S. Khasanov, Asymptotically holomorphic functions and applications, Mat. Sb., 134 (1987), 546-555. | Zbl 0639.32005

[16] J.-P. Rosay, A propos de wedges et d'edges et de prolongements holomorphes, TAMS, 297 (1986), 63-72. | MR 87j:32018 | Zbl 0629.32009

[17] J.-P. Rosay, E. L. Stout, On pluriharmonic interpolation, Math. Scand., 63 (1988), 168-281. | MR 90k:32055 | Zbl 0648.32009

[18] W. Rudin, Function theory in the unit ball of Cn, Grund. Math. Wis., 241, Springer-Verlag, 1980. | MR 82i:32002 | Zbl 0495.32001

[19] N. Sibony, Valeurs au bord holomorphes et ensembles polynomialement convexes, Séminaire P. Lelong, 1975-1976, Springer L. N. in Math., 578 (1977). | Zbl 0382.32004

[20] S. Webster, On the reflection principle in several complex variables, Proc. A.M.S., 71 (1978), 26-28. | MR 57 #16681 | Zbl 0626.32019